Translator Disclaimer
March 2010 A note on singular integral operators with non doubling measures
Yulan Jiao
Hiroshima Math. J. 40(1): 65-74 (March 2010). DOI: 10.32917/hmj/1270645083

Abstract

Let $\mu$ be a Radon measure on $\rd$ which satisfies $\mu(B(x,\,r))\leq Cr^{n}$ for any $x\in \rd$ and $r>0$ and some fixed positive constants $C$ and $n$ with $0<n\leq d$. In this paper, the relationship between the $L^p(\mu)$ boundedness and certain weak type endpoint estimates are considered for the singular integral operators.

Citation

Download Citation

Yulan Jiao. "A note on singular integral operators with non doubling measures." Hiroshima Math. J. 40 (1) 65 - 74, March 2010. https://doi.org/10.32917/hmj/1270645083

Information

Published: March 2010
First available in Project Euclid: 7 April 2010

zbMATH: 1221.42025
MathSciNet: MR2642970
Digital Object Identifier: 10.32917/hmj/1270645083

Subjects:
Primary: 42B20

Rights: Copyright © 2010 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.40 • No. 1 • March 2010
Back to Top